Kansas, 2021

Damaging Winds in Kansas, June 19, 2021

June 19, 2021 · NWS GLD · 37 events in 10 counties and zones

During the evening hours, a large line of storms moved east from the Colorado Front Range across extreme Southwest Nebraska and Northwest Kansas. The line of storms produced a swath of damaging winds mainly along and north of I-70 with gusts up to 100 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$253,000
Crop damage
$30,000
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

During the evening hours, a large line of storms moved east from the Colorado Front Range across extreme Southwest Nebraska and Northwest Kansas. The line of storms produced a swath of damaging winds mainly along and north of I-70 with gusts up to 100 mph. Damage to trees and power lines was noted across much of the area, with the most notable damage occurring to a crop duster airplane and the hanger for the plane in Hoxie.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Jun 19, 4:42 PM MST, 48 minutes earlier.

Area forecast discussion, Jun 19, 4:42 PM MST, 48 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
542 PM MDT Sat Jun 19 2021

.SHORT TERM...(This evening through Sunday)
Issued at 340 PM MDT Sat Jun 19 2021

There is potential for severe storms this afternoon and evening. As
of 3 PM MDT, storms are beginning to develop along and east of I-25.
These storms are mostly isolated to scattered in nature; however, as
they move east the storms will develop into more of a line. These
storms are being driven by shortwaves moving southeast across the
Rockies ahead of an approaching cold front on Sunday. The HRRR is
handling the event fairly well, especially with the storm mode
evolution. MLCAPE values are in the 1000-2000 j/kg range with a
veering wind profile. Shear profiles are favorable with 30-40 kts of
EBWD and 30-50 kts of 0-6 km shear oriented to the W/WNW. Mid-level
lapse rates are range from 8-8.5 C/km across the area, indicating a
favorable environment as the storms move across. The main threat
this afternoon/evening is damaging winds up to 75 mph and 1-2" hail.
The hail threat is expected to diminish while the wind threat
increases as the storms move across NW KS and SW NE. With the recent
dry conditions, there is potential for blowing dust and reduced
visibilities due to strong outflows from the storms. A brief tornado
can't be ruled out; however, confidence is fairly low. Locally heavy
rainfall is possible, especially along the KS/NE border. Given the
storm motion and recent dry conditions, I'm not expecting flash
flooding to be much of an issue. The storms are expected to exit the
area around midnight. Overnight lows are expected to be in the upper
50s to upper 60s tonight with winds shifting to the SW then W
behind the line of storms at 10-15 mph.

Sunday, a cold front is expected to move southeast across the area
during the morning to early afternoon. As this front moves through,
winds are expected to increase to 15-25 mph as they shift to the
north. A few weak disturbances are expected to move across the High
Plains behind the front, which will boost precipitation chances for
the late afternoon and evening hours. Thunderstorms are possible;
however, the severe threat is fairly low. Showers and storms are
expected to impact the area through the overnight hours.
Temperatures will be slightly cooler tomorrow, thanks to the cold
front, with highs in the 80s to lower 90s and lows in the 50s.

.LONG TERM...(Monday through Saturday)
Issued at 335 PM MDT Sat Jun 19 2021

NW flow aloft will prevail at the beginning of the long term
period.. on the eastern periphery of an upper level ridge over the
Rockies and Intermountain West. Flow aloft will back to the west
by mid-week as the ridge shifts ESE to the Southern Plains. Split
flow aloft is anticipated over the western CONUS by the end of
the week.. as an upper level low stalls invof the central Pacific
Coast. Expect increasing temperatures Tue-Wed.. as heights rise
in assoc/w the ridge progressing from the Rockies to the Southern
Plains. Temperatures will level off or slightly cool by late week.
At this time, precipitation chances appear very low.. though uncertainty
increases considerably by late week into the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 542 PM MDT Sat Jun 19 2021

Vfr conditions are initially forecast at both KGLD and KMCK
terminals at the start of the TAF period. The main impact this
evening will be a line of thunderstorms pushing through the region
from west to east. Timing may need to be adjusted, but current
thinking is storms will make it to KGLD around 02z and KMCK around
03z, bringing a brief period of very strong winds and reduced
visibilities due to rainfall. Beyond this, conditions will improve
overnight, with decreasing clouds as well as light and variable
winds. A cold front brings gusty north winds to both sites by mid
morning Sunday.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...KMK
LONG TERM...VINCENT
AVIATION...JBH
Hazardous weather outlook, Jun 19, 3:59 PM MST, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
459 PM MDT Sat Jun 19 2021

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-202300-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
459 PM MDT Sat Jun 19 2021 /559 PM CDT Sat Jun 19 2021/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY...

A Severe Thunderstorm Watch is in effect until 9 PM MDT for eastern
Colorado. Additionally, a second Severe Thunderstorm Watch is in
effect for northwest Kansas and southwest Nebraska until 11 PM MDT
or midnight CDT.

Isolated to scattered thunderstorms will evolve into a line of
storms as it tracks eastward into Kansas and Nebraska during the
evening. Isolated severe thunderstorms capable of producing strong
damaging wind gusts up to 75 mph and large hail are anticipated,
mainly between 5 PM and 11 PM MDT. If storms coalesce and evolve into
a squall line, widespread and/or significant wind damage may be
possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY...

Hot and dry conditions are expected to return on Wednesday and
Thursday with high temperatures in the 90s to lower 100s possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required. Please send any reports to us via
phone, email, or social media.

In the hours before

Local storm report, Jun 19, 4:19 PM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
519 PM MDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND GST     7 NW ECKLEY             40.18N 102.58W
06/19/2021  M75 MPH          YUMA               CO   MESONET

            STATION ECKLEYGPCC REPORTS 75 MPH WIND GUST.

&&

KAK
Local storm report, Jun 19, 4:20 PM MST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
520 PM MDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND GST     8 NE YUMA               40.20N 102.60W
06/19/2021  M60 MPH          YUMA               CO   PUBLIC

            STATION RDMCATTLE REPORTED 60 MPH WIND GUST.

&&

KAK
Local storm report, Jun 19, 4:43 PM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     2 NW WRAY               40.10N 102.25W
06/19/2021  M59 MPH          YUMA               CO   AWOS

            AWOS STATION K2V5 2 NW WRAY.

&&

KAK
Local storm report, Jun 19, 5:03 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     1 W WRAY                40.08N 102.24W
06/19/2021                   YUMA               CO   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

KAK
Local storm report, Jun 19, 5:04 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
604 PM MDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     4 E FIRSTVIEW           38.81N 102.46W
06/19/2021  M60 MPH          CHEYENNE           CO   MESONET

            UP723 REPORTED 60MPH GUST.

&&

KAK
Local storm report, Jun 19, 5:08 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
608 PM MDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     5 SSE WRAY              40.02N 102.18W
06/19/2021  M61 MPH          YUMA               CO   PUBLIC

            SITE FIXFARM REPORTED 61MPH GUST.

&&

KAK

The radar

The Goodland radar (KGLD), 8 km away, was scanning. The volume nearest the first event began at 00:28 UTC.

Open the radar archive at this moment

Event by event

37 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Sherman

When
June 19, 5:30 PM MST
Where
Sherman County, 4.66 mi N of Goodland Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
39.437, -101.707

As the line of storms moved across Kansas Hwy 27, strong winds were able to knock a freezer out of a moving truck bed traveling northbound.

Thunderstorm Wind, Wallace

When
June 19, 5:49 PM MST
Where
Wallace County, 16.71 mi N of Weskan
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
39.112, -101.961

Mesonet station DELTA recorded a 59 mph wind gust on the backside of the line of storms.

Thunderstorm Wind, Logan

When
June 19, 7:00 PM CST
Where
Logan County, 0.75 mi SSE of Winona
Measured
70 kt (81 mph) estimated gust
Property damage
$300
Reported by
Social Media
Coordinates
39.059, -101.247

As strong winds moved across northwest Logan County, a large 8 inch diameter tree limb was knocked down.

Thunderstorm Wind, Thomas

When
June 19, 7:09 PM CST
Where
Thomas County, 3.21 mi NNE of Levant
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
39.425, -101.185

Mesonet station KKSLEVAN3 recorded a 63 mph wind gust.

Thunderstorm Wind, Thomas

When
June 19, 7:12 PM CST
Where
Thomas County, 4.11 mi WSW of Colby
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
39.380, -101.123

Mesonet station COLBY SW recorded a 71 mph wind gust.

Thunderstorm Wind, Rawlins

When
June 19, 7:15 PM CST
Where
Rawlins County, 0.87 mi NW of Atwood Muni Arpt
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
39.840, -101.040

Mesonet station Sunflower Aero Inc recorded a 65 mph wind gust.

Thunderstorm Wind, Thomas

When
June 19, 7:15 PM CST
Where
Thomas County, 0.53 mi W of Colby
Measured
65 kt (75 mph) measured gust
Reported by
Mesonet
Coordinates
39.400, -101.060

Mesonet station KKSCOLBY1 reported a 75 mph wind gust.

Thunderstorm Wind, Thomas

When
June 19, 7:16 PM CST
Where
Thomas County, 1.07 mi E of Colby
Measured
76 kt (87 mph) measured gust
Reported by
Mesonet
Coordinates
39.400, -101.030

A personal mesonet station recorded an 88 mph gust.

Thunderstorm Wind, Thomas

When
June 19, 7:18 PM CST
Where
Thomas County, 3.87 mi E of Colby
Measured
73 kt (84 mph) measured gust
Reported by
Mesonet
Coordinates
39.410, -100.979

Mesonet station COLBYWX recorded a 84 mph gust.

Thunderstorm Wind, Thomas

When
June 19, 7:18 PM CST
Where
Thomas County, 1.74 mi WNW of Colby
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
39.410, -101.080

Mesonet station EW7172 recorded a 62 wind gust.

Thunderstorm Wind, Thomas

When
June 19, 7:20 PM CST
Where
Thomas County, 1.46 mi WSW of Colby
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
39.390, -101.074

Kansas mesonet station CBKK1 recorded a wind gust of 74 mph.

Thunderstorm Wind, Thomas

When
June 19, 7:20 PM CST
Where
Thomas County, Colby
Measured
87 kt (100 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
39.400, -101.050

Image received via social media of a large tree down with the base of the trunk snapped.

Thunderstorm Wind, Thomas

When
June 19, 7:20 PM CST
Where
Thomas County, 1.64 mi S of Colby to 0.49 mi SSW of Colby
Measured
70 kt (81 mph) estimated gust
Property damage
$500
Crop damage
$30,000
Reported by
Social Media
Coordinates
39.377, -101.045

Many healthy large tree limbs reported down in Colby. Also reported was laid over corn and wheat in the fields located east of the community college farm.

Thunderstorm Wind, Thomas

When
June 19, 7:20 PM CST
Where
Thomas County, 0.52 mi NW of Gem
Measured
78 kt (90 mph) estimated gust
Property damage
$35,000
Reported by
Emergency Manager
Coordinates
39.436, -100.907

Thomas County Emergency Manager reported a roof blown off a modular home while resident present. No injuries occurred. Also on the property, a utility pole was snapped with power lines down.

Thunderstorm Wind, Thomas

When
June 19, 7:20 PM CST
Where
Thomas County, 0.37 mi SSE of Gem
Measured
70 kt (81 mph) estimated gust
Property damage
$3,000
Reported by
Storm Chaser
Coordinates
39.425, -100.896

Several large Oak tree branches blown down, with one branch landing on the back of a van without causing significant damage.

Thunderstorm Wind, Logan

When
June 19, 7:20 PM CST
Where
Logan County, 0.19 mi S of Oakley
Measured
78 kt (90 mph) estimated gust
Property damage
$1,000
Reported by
Social Media
Coordinates
39.127, -100.849

Multiple reports received of large tree limbs down of unknown size in the city of Oakley.

Thunderstorm Wind, Rawlins

When
June 19, 7:25 PM CST
Where
Rawlins County, 3.34 mi N of Blakeman
Measured
61 kt (70 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
39.868, -101.120

A 3.5 to 4 inch tree branch was blown down. The caller also reported 0.60 inches of total rainfall for the entire event.

Thunderstorm Wind, Thomas

When
June 19, 7:25 PM CST
Where
Thomas County, 0.69 mi S of Colby
Measured
87 kt (100 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
39.390, -101.050

Multiple power outages reported in the city of Colby with one utility pole down.

Thunderstorm Wind, Thomas

When
June 19, 7:25 PM CST
Where
Thomas County, 1.67 mi N of Halford
Measured
87 kt (100 mph) estimated gust
Property damage
$50,000
Reported by
Social Media
Coordinates
39.394, -100.871

Image received via social media of powerlines landing on the front of a truck hauling a race car trailer near the intersection of Hwy 83 and KS Hwy 24. The front of the trailer was crumbled due to the damage from the power lines.

Thunderstorm Wind, Sheridan

When
June 19, 7:45 PM CST
Where
Sheridan County, 1.04 mi NNW of Hoxie
Measured
83 kt (96 mph) estimated gust
Property damage
$100,000
Reported by
Social Media
Coordinates
39.363, -100.441

A crop duster airplane and its hangar were significantly damaged at the Hoxie Municipal Airport. The metal building was completely collapsed and the plane was flipped on its top.

Thunderstorm Wind, Sheridan

When
June 19, 7:45 PM CST
Where
Sheridan County, 0.74 mi NNW of Hoxie
Measured
83 kt (96 mph) estimated gust
Property damage
$2,000
Reported by
Social Media
Coordinates
39.359, -100.437

A healthy tree was uprooted, leaning partially over a home.

Thunderstorm Wind, Sheridan

When
June 19, 7:48 PM CST
Where
Sheridan County, 7.44 mi S of Hoxie
Measured
77 kt (89 mph) measured gust
Reported by
Mesonet
Coordinates
39.243, -100.441

Mesonet station KKSHOXIE6 measured a sustained wind speed of 80 mph with a gust of 89 mph.

Thunderstorm Wind, Sheridan

When
June 19, 7:50 PM CST
Where
Sheridan County, 0.64 mi NW of Hoxie
Measured
87 kt (100 mph) estimated gust
Property damage
$42,000
Reported by
Public
Coordinates
39.356, -100.439

Multiple reports received of large, healthy trees uprooted and of large tree limbs of an unknown diameter blown down in the city of Hoxie. A few road signs were also blown down around the city. Caller also reported powerlines down west of Hoxie that caused a several hours long power outage.

Thunderstorm Wind, Decatur

When
June 19, 8:00 PM CST
Where
Decatur County, 6.89 mi NE of Oberlin Muni Arpt
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
39.903, -100.441

Kansas mesonet station ERLK1 measured a wind gust of 58 mph.

Thunderstorm Wind, Sheridan

When
June 19, 8:00 PM CST
Where
Sheridan County, 0.41 mi E of Studley
Measured
70 kt (81 mph) estimated gust
Property damage
$3,000
Reported by
Social Media
Coordinates
39.350, -100.162

Report of several large tree branches down. The largest was around 14 inches in diameter and landed on a truck. No significant damage was noted to the truck.

Thunderstorm Wind, Gove

When
June 19, 8:09 PM CST
Where
Gove County, 9.98 mi S of Gove
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
38.806, -100.484

Mesonet station KKSGOVEC3 recorded a 63 mph wind gust.

Thunderstorm Wind, Graham

When
June 19, 8:09 PM CST
Where
Graham County, Morland
Measured
74 kt (85 mph) measured gust
Reported by
Mesonet
Coordinates
39.350, -100.080

Mesonet station KKSMORLA2 recorded a 85 mph wind gust.

Thunderstorm Wind, Graham

When
June 19, 8:10 PM CST
Where
Graham County, Morland
Measured
74 kt (85 mph) estimated gust
Property damage
$500
Reported by
Social Media
Coordinates
39.350, -100.080

Large, live tree limbs down on property of an unknown size.

Thunderstorm Wind, Graham

When
June 19, 8:13 PM CST
Where
Graham County, 0.15 mi W of Penokee
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
39.350, -99.973

Mesonet station Keith Spraying measured a 59 mph wind gust.

Thunderstorm Wind, Graham

When
June 19, 8:22 PM CST
Where
Graham County, 0.01 mi W of Hill City
Measured
55 kt (63 mph) measured gust
Reported by
Social Media
Coordinates
39.370, -99.850

A member of the public reported via social media a 63 mph wind gust recorded via a personal weather station as storms moved across the area.

Thunderstorm Wind, Graham

When
June 19, 8:23 PM CST
Where
Graham County, (Hlc)hill City Muni
Measured
69 kt (79 mph) measured gust
Reported by
ASOS
Coordinates
39.380, -99.830

ASOS station KHLC recorded a 79 mph wind gust.

Thunderstorm Wind, Graham

When
June 19, 8:24 PM CST
Where
Graham County, 0.08 mi W of Hill City
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
39.370, -99.852

Mesonet station KKSHILLC10 recorded a 62 mph wind gust.

Thunderstorm Wind, Graham

When
June 19, 8:25 PM CST
Where
Graham County, 0.01 mi SE of Hill City
Measured
70 kt (81 mph) estimated gust
Property damage
$500
Reported by
Social Media
Coordinates
39.370, -99.850

A large tree branch with an estimated diameter of 6 to 8 inches was blown down on the west side of Hill City near the high school.

Thunderstorm Wind, Graham

When
June 19, 8:33 PM CST
Where
Graham County, 3.43 mi WNW of Nicodemus
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
39.420, -99.679

Mesonet station KKSBOGUE1 measured a wind gust of 58 mph.

Thunderstorm Wind, Norton

When
June 19, 8:35 PM CST
Where
Norton County, 4.16 mi ENE of Oronoque
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
39.812, -99.964

Kansas mesonet station NRRK1 measured a wind gust of 65 mph.

Thunderstorm Wind, Norton

When
June 19, 8:39 PM CST
Where
Norton County, 0.43 mi ESE of Norton Muni Arpt
Measured
62 kt (71 mph) measured gust
Reported by
AWOS
Coordinates
39.848, -99.892

AWOS station KNRN measured a 71 mph wind gust.

Thunderstorm Wind, Norton

When
June 19, 8:55 PM CST
Where
Norton County, 0.42 mi E of Norton Muni Arpt
Measured
53 kt (61 mph) measured gust
Reported by
AWOS
Coordinates
39.850, -99.892

AWOS station KNRN measured a 61 mph wind gust.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2021Every state in 2021This day in weather historyWarnings in Kansas, June 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 966859, 966834, 966860, 966838, 966840, 966836, 966841, 966842, 966843, 966844, 966845, 967480, 967483, 967495, 967496, 967519, 967500, 967507, 967517, 967502, 967503, 966846, 967510, 966847, 967505, 966848, 966849, 967514, 966850, 966851, 966853, 966854, 967516, 966855, 966856, 966857, 966858.